# SDR DLM88070880

- Difficulty date: July 8, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 53,160 hours, 42,613 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR UNSAFE RED LIGHT ON WITH GEAR UP AFTER.  TAKEOFF CYCLING GEAR NO HELP.  LANDING GEAR MTC IN PROGRESS.  FOUND TARGET FAR ON PROX BOX  F16.  ADJUSTED PROX SENSOR WITH LIMITS PER AMM.  JACKED A/C AND CYCLED LANDING GEAR.  CHECKS GOOD ON GEAR SWING AND AT PROX BOX.
